# SDR AALA2018121109050

- Difficulty date: November 18, 2018
- Submitted: December 11, 2018
- Operation: Air carrier
- Aircraft: N270AY
- Make and model: Airbus A330-323
- Aircraft serial: 315
- Aircraft time: 83,339 hours, 12,311 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Pivot Pin
- Part number: 201489751
- Part serial: 10MDG4657
- Condition: Worn
- Location: Lt Mlg
- Part time: 23,465 hours, 3,106 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN LANDING GEAR BOGIE BEAM PIVOT PIN CHROME PLATING WORN.  REPLACED THE PIVOT PIN IAW TC 33T70032002.
